# SDR SWAA2025012882021

- Difficulty date: December 31, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 57,861 hours, 34,957 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER S-11L AT FWD CABIN BS294 WL251.<[01] REMOVED AND REPLACED STRINGER 11L AT FWD CABIN BS294 TO 259.5 1AW B737-7 SRM 51-40-02-0G-01 AND DWG# 141A3120 SHEET 7 REV-B.;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
